Том 71
№ 11

All Issues

Kartashov Yu. N.

Articles: 1
Article (Russian)

Convergence of difference additive functionals under local conditions on their characteristics

Kartashov Yu. N., Kulik A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1208-1224

For additive functionals defined on a sequence of Markov chains that approximate a Markov process, we establish the convergence of functionals under the condition of local convergence of their characteristics (mathematical expectations).